# SDR JJBA20211002001

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 35,354 hours, 22,439 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Burned
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL IN COCKPIT AND FWD CABIN. FOUND ELECTRICAL BURNING SMELL ON FWD FLASHLIGHT ASSEMBLY. REMOVED AND REPLACED FWD FLASHLIGHT ASSEMBLY. NO OTHER SMELLS NOTED AT THIS TIME
